# SDR HEEA968147

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50046
- Make and model: Bell 206L-1
- Aircraft serial: 45173
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 206040344009
- Condition: Out Of Limits
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PER ASB 206L-95-101 REV. A. (SPRING I.D. OUT OF LIMITS) HELD AT PHI FOR CSR SIGNATURE.  PHI REQUESTS FOR WARRANTY CREDIT AGAINST REPLACEMENT PART PURCHASED AS OUTLINED IN ASB.
